Physiological Reactions to
Eating and Taking Supplements
According to Your Metabolic Type
As you follow a properly balanced nutritional program, changes begin to happen within your body. Often this is alarming and not at all what you expected to happen.
The Ideal Reaction
The ideal reaction is the gradual development of an increased "sense of well-being." At first you will notice you do not tire so easily. You "last" longer during the day, and you do not become tired so early in the evening. Next, you find you are not so tired in the mornings. You look forward to the new day and may awaken earlier. As your sense of well-being increases, you begin to feel more emotionally and psychologically secure. Little things do not bother you as they once did. Your old habit patterns begin to change from "grumpy" ones to "happy" ones.
The ideal reaction often occurs, but more frequently there is a multitude of uncomfortable reactions, which normally come first, as your body chemistry begins to change. These reactions should not alarm you or cause undue apprehension. Any one or all of the following reactions may occur:
After about two or three of weeks eating and taking supplements according to your metabolic type it is normal to experience toxic reactions. You will gradually lose your appetite, become nauseated and may even develop a "toxic headache." Occasionally, you may also experience swelling in the various lymph glands throughout your body. The normal cells cleaning debris from the system faster than the liver, kidneys, skin and lungs can remove them from the body bring about these toxic reactions. At this point you can do two things to help:
Sometimes you may experience an allergic reaction. This is particularly true when the hydrochloric acid in the stomach is deficient and/or when the liver and adrenal glands are in a state of dysfunction or extreme exhaustion. The allergic reaction is similar to the toxic condition. You may just not feel well, be nauseated and/or even develop a skin rash, shortness of breath, etc. Taking too many supplements at once for the first time can bring this about. If you tend to be allergic, you should start your supplemental program by taking only one supplement for three days, than adding the second one. Continue both for three more days, then add the third supplement. In three days, add the next one and so forth, until you can tolerate the complete suggested supplemental program.
As you begin to physiologically balance your body chemistry, other reactions may take place. It is not easy to change from lifelong habits of faulty eating of devitalized, processed foods to a new system of eating natural, life-giving foods and taking individualized needed supplements.
Following this metabolic program should bring about a readjustment of body chemistry. The body, meeting this changing situation, often responds in surprising ways to this process. The longer the deficiencies have existed, the more prevalent the response is likely to be. Additional reactions may occur as the body adapts and stabilizes. The reactions that often occur are:
When these reactions occur, you can be assured your body is responding and changes are taking place. If you think of these as correcting crises, it will be easy to accept them as steps on the road to better health. If they occur, they are only temporary and are but a small price to pay for the long-lasting benefits.